RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sumin, Vladimir Iosifovich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 33
Presentations: 1

Number of views:
This page:2309
Abstract pages:3960
Full texts:1699
References:336
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person23615
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:sumin.v-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/238276

Publications in Math-Net.Ru
2020
1. V. I. Sumin, “Volterra funktional equations in the stability problem for the existence of global solutions of distributed controlled systems”, Russian Universities Reports. Mathematics, 25:132 (2020),  422–440  mathnet
2019
2. V. I. Sumin, “Controlled Volterra functional equations and the contraction mapping principle”, Trudy Inst. Mat. i Mekh. UrO RAN, 25:1 (2019),  262–278  mathnet  elib
2018
3. V. I. Sumin, “Volterra functional-operator equations and distributed optimization problems”, Tambov University Reports. Series: Natural and Technical Sciences, 23:124 (2018),  745–756  mathnet  elib
4. M. S. Korzhavina, V. I. Sumin, “On the initial-boundary value problem for semilinear parabolic equation with controlled principal part”, Tambov University Reports. Series: Natural and Technical Sciences, 23:122 (2018),  317–324  mathnet  elib
5. I. V. Gorokhova, V. I. Sumin, “About singular controls of pointwise maximum principle for optimization problem connected with Goursat-Darboux system”, Tambov University Reports. Series: Natural and Technical Sciences, 23:122 (2018),  278–284  mathnet  elib
2015
6. I. V. Lisachenko, V. I. Sumin, “On singular controls of a maximum principle for the problem of the Goursat–Darboux system optimization”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:4 (2015),  483–491  mathnet  elib
2012
7. V. I. Sumin, “Singular optimal controls in the distributed problems and Volterra functional-operator equations”, Izv. IMI UdGU, 2012, 1(39),  128–129  mathnet
8. I. V. Lisachenko, V. I. Sumin, “On singular controls in the sense of the maximum principle for terminal optimization problem connected with Goursat–Darboux system”, Izv. IMI UdGU, 2012, 1(39),  80–81  mathnet
2011
9. I. V. Lisachenko, V. I. Sumin, “The maximum principle for terminal optimization problem connected with Goursat–Darboux system in the class of functions having summable mixed derivatives”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 2,  52–67  mathnet  elib
2010
10. V. I. Sumin, “On singular controls in the sense of the pointwise maximum principle in distributed optimization problems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 3,  70–80  mathnet  elib
2006
11. V. I. Sumin, “Volterra functional equations and the conditions for conservation of the global solvability of control initial boundary value problems”, Izv. IMI UdGU, 2006, 3(37),  143–146  mathnet
2000
12. V. I. Sumin, A. V. Chernov, “On some criteria for the quasinilpotency of functional operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 2,  77–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:2 (2000), 75–78
1998
13. V. I. Sumin, A. V. Chernov, “Operators in the spaces of measurable functions: the Volterra property and quasinilpotency”, Differ. Uravn., 34:10 (1998),  1402–1411  mathnet  mathscinet; Differ. Equ., 34:10 (1998), 1403–1411
1995
14. V. I. Sumin, “On functional Volterra equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 9,  67–77  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:9 (1995), 65–75
1991
15. V. I. Sumin, “Strong degeneration of singular controls in distributed problems of optimization”, Dokl. Akad. Nauk SSSR, 320:2 (1991),  295–299  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 453–458
1990
16. V. I. Sumin, “Sufficient stability conditions for the existence of global solutions of controllable boundary value problems”, Differ. Uravn., 26:12 (1990),  2097–2109  mathnet  mathscinet; Differ. Equ., 26:12 (1990), 1579–1590
17. V. I. Sumin, “The features of gradient methods for distributed optimal-control problems”, Zh. Vychisl. Mat. Mat. Fiz., 30:1 (1990),  3–21  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:1 (1990), 1–15
1989
18. V. I. Sumin, “Volterra functional-operator equations in the theory of the optimal control of distributed systems”, Dokl. Akad. Nauk SSSR, 305:5 (1989),  1056–1059  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 374–378
1986
19. V. I. Sumin, “Stability of the existence of a global solution to the first boundary value problem for a controllable parabolic equation”, Differ. Uravn., 22:9 (1986),  1587–1595  mathnet  mathscinet
1981
20. V. I. Plotnikov, V. I. Sumin, “Optimization of distributed systems in a Lebesgue space”, Sibirsk. Mat. Zh., 22:6 (1981),  142–161  mathnet  mathscinet  zmath; Siberian Math. J., 22:6 (1981), 913–929  isi
1979
21. S. F. Morozov, V. I. Sumin, “Optimization of nonlinear transport processes”, Dokl. Akad. Nauk SSSR, 247:4 (1979),  794–798  mathnet  mathscinet  zmath
22. S. F. Morozov, V. I. Sumin, “A nonlinear system of junction transfer in statistical nerve ensembles”, Differ. Uravn., 15:9 (1979),  1661–1666  mathnet  mathscinet  zmath
23. S. F. Morozov, V. I. Sumin, “Optimization of the non-linear systems of transport theory”, Zh. Vychisl. Mat. Mat. Fiz., 19:1 (1979),  99–111  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:1 (1979), 101–114
1978
24. S. F. Morozov, V. I. Sumin, “Nonlinear integro-differential systems of equations of nonstationary transfer”, Sibirsk. Mat. Zh., 19:4 (1978),  842–848  mathnet  mathscinet  zmath; Siberian Math. J., 19:4 (1978), 595–600  isi
1977
25. S. F. Morozov, V. I. Sumin, “A nonlinear integrodifferential equation of nonstationary transfer”, Mat. Zametki, 21:5 (1977),  665–676  mathnet  mathscinet  zmath; Math. Notes, 21:5 (1977), 373–379
1976
26. V. I. Plotnikov, V. I. Sumin, “The first variation and the associated problem in optimal control theory”, Funktsional. Anal. i Prilozhen., 10:4 (1976),  95–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:4 (1976), 330–332
1975
27. S. F. Morozov, V. I. Sumin, “Time-optimality problems in the theory of the optimal control of transfer processes”, Differ. Uravn., 11:4 (1975),  727–740  mathnet  mathscinet  zmath
1974
28. S. F. Morozov, V. I. Sumin, “Necessary optimality conditions for controlled stationary transport processes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 10,  46–56  mathnet  mathscinet  zmath
1973
29. S. F. Morozov, V. I. Sumin, “Multidimensional variational problems in a class of discontinuous functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 8,  54–67  mathnet  mathscinet  zmath
1972
30. S. F. Morozov, V. I. Sumin, “A certain problem of optimal control of nonstationary transport processes”, Differ. Uravn., 8:12 (1972),  2235–2243  mathnet  mathscinet
31. V. I. Plotnikov, V. I. Sumin, “Problems of the stability of nonlinear Goursat–Darboux systems”, Differ. Uravn., 8:5 (1972),  845–856  mathnet  mathscinet  zmath
32. V. I. Plotnikov, V. I. Sumin, “The optimization of objects with distributed parameters, described by Goursat–Darboux systems”, Zh. Vychisl. Mat. Mat. Fiz., 12:1 (1972),  61–77  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:1 (1972), 73–92
1970
33. S. F. Morozov, V. I. Sumin, “Criterion for the compactness of a class of functions of $W_m^l$ ($1<ml\leqslant n$)”, Mat. Zametki, 7:6 (1970),  733–741  mathnet  mathscinet  zmath; Math. Notes, 7:6 (1970), 441–445

1992
34. M. A. Antonets, E. I. Gordon, E. A. Gorin, V. I. Sumin, “XVI School on Operator Theory in Functional Spaces”, Uspekhi Mat. Nauk, 47:3(285) (1992),  193–194  mathnet

Presentations in Math-Net.Ru
1. Вольтерровы функциональные уравнения в проблеме устойчивости существования глобальных решений распределенных управляемых систем
В. И. Сумин
International Scientific Conference KOLMOGOROV READINGS – IX. General Control Problems and their Applications (GCP–2020), dedicated to the 70-th birth anniversary of Alexander Ivanovich Bulgakov and to the 90-th anniversary of the Institute of Mathematics, Physics and Information Technologies of Derzhavin Tambov State University
October 12, 2020 12:10   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021